Notre Dame Journal of Formal Logic

A result on propositional logics having the disjunction property.

Robert E. Kirk

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 1 (1982), 71-74.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883567

Digital Object Identifier
doi:10.1305/ndjfl/1093883567

Mathematical Reviews number (MathSciNet)
MR634745

Zentralblatt MATH identifier
0452.03027

Subjects
Primary: 03B55: Intermediate logics

Citation

Kirk, Robert E. A result on propositional logics having the disjunction property. Notre Dame J. Formal Logic 23 (1982), no. 1, 71--74. doi:10.1305/ndjfl/1093883567. https://projecteuclid.org/euclid.ndjfl/1093883567.


Export citation